# SDR UALA2011031701299

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 44,887 hours, 17,849 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 61
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S WINDSHIELD HEATING SYSTEM INOPERATIVE.  SAMC TEXT:  PERFORM CFDS TEST PER MM.  SWAPPED WHC1 AND WHC2 FOR TROUBLESHOOTING BECAUSE CFDS TESTS PASSED ALL PHASES AND NO HEAT WAS ON THE F/O'S WINDSHIELD. AFTER THE SWAP BOTH WINDOWS HEATED NORMALLY AND NO FAULTS WERE  PRESENT.
